Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Jaundice, severe itching, weight loss, no liver damage. Cure?

My son has been jaundice with severe itching for 11 weeks now. He has had a liver biopsy , mri, and numerous testing it seems this was caused by a work out supplement he took for 2 weeks. He has lost nearly 60 pounds . There was no indication of liver damage, doctor said it was the bile ducts. can you shed some light on this.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Jaundice due to bile ducts appears when the flow throughout bile ducts is either impeded or completely blocked. It happens when some small stones from gall bladder gets stuck in bile duct, when some mass is compressing bile ducts. Sometimes jaundice appears due to primary sclerosing cholangitis. In all this cases ERCP should be performed and if necessary with stenting of bile ducts.
This ERCP will decrease bile pressure in bile ducts and should be a remedy for your son.

Hope this will help.
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor